| Title:
|
A weakening of $\clubsuit$, with applications to topology (English) |
| Author:
|
Juhász, István |
| Language:
|
English |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
29 |
| Issue:
|
4 |
| Year:
|
1988 |
| Pages:
|
767-773 |
| . |
| Category:
|
math |
| . |
| MSC:
|
03E05 |
| MSC:
|
54A25 |
| MSC:
|
54A35 |
| MSC:
|
54D30 |
| idZBL:
|
Zbl 0676.54005 |
| idMR:
|
MR982796 |
| . |
| Date available:
|
2008-06-05T21:36:12Z |
| Last updated:
|
2012-04-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/106694 |
| . |
| Reference:
|
[1] Dow A.: An introduction to applications of elementary submodels to topology.Prepгint no 88-04, York Univ. Zbl 0696.03024 |
| Reference:
|
[2] Juhász L., Mrówka S.: $E$-compactness and the Alexandrov duplicate.Indag. Math. 32 (1970), 26-29. MR 0259862 |
| Reference:
|
[З] Kunen K.: Set theory.Amsterdam, North Holland Pub. Co., 1980. Zbl 0443.03021, MR 0597342 |
| Reference:
|
[4] Malychin V.: Bikompakt Fréchet-Urysona bez toček....Mat. Zametki 41 (1987), 365-376. MR 0893365 |
| Reference:
|
[5] Ostaszewski A.: On countably compact, perfectly normal spaces.J. London Math. Soc. 14 (1976), 505-516. Zbl 0348.54014, MR 0438292 |
| Reference:
|
[6] Šapirovskii B.: On the tightness, $\pi $-weight and related notions....Uč. Zap. Latv. Univ. 257 (1976), 88-89. (in Russian). |
| . |